# SDR 98FDEA00654

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420277
- Condition: Corroded
- Location: Bs 340-342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 273 BULGING SKIN AT BS 340-342, RBL 18, WL 148.  **  S/D  ** REPAIRED SKIN AT BS 338, RBL 21, WL 148 IAW FEDEX SRM 53-30-03.
